| Catalog Number |
SSLP-280 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
02/27/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, b6, d6b, d9, h3, h6.
Event or Problem Description
Healthcare professional later reported "any creases" from capsule formation.Device has been explanted.
Event or Problem Description
Healthcare professional reported capsular contracture baker grade iii confirmed via physical examination.Later, healthcare professional reported "creases".This record is for the left side.The device was explanted.Device has returned.
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaint codes are: ¿ capsular contracture: unable to observe as it is not related to the manufacturing process.¿ crease / folding of implant: observed creases on device.As per the investigation procedure, wear abrasion and deformation were observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iii.
Event or Problem Description
Healthcare professional reported capsular contracture, baker grade iii.This record is for the left side.The device remains implanted.
Event or Problem Description
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: h.6.